# SDR SWIA201230074

- Difficulty date: March 14, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 19,714 hours, 12,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL SMOKE WAS OBSERVED COMING INTO THE FLIGHT DECK AND CABIN THROUGH AIR CONDITIONING DUCT.  (FLT 5387)  REPLACED THE LEFT PACK AIR CYCLE MACHINE.  PN: GG670-95009-3  SN OFF: 01089
